# SDR DL72S962053

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FOURTH FASTENER HOLE LOCATED ABOVE THE CABIN FLOOR LINE ON THE LT STA 761 OVERWING EXIT FRAME.  THE HOLE WAS OVERSIZED TO 0.340 AND A HIGH FREQUENCY EDDY CURRENT INSPECTION SHOWED THAT THE CRACK NO LONGER EXISTED IN THE FASTENER HOLE.  REPAIRED PER ERA 304129-14AD.
